MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP
Model Number 1119.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Cord Injury (2432)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that a revision surgery was needed to replace ten creo threaded locking caps that were found loose post operatively.The initial surgery was an l3-s2ai plif completed on (b)(6) 2024.No issues were reported during the initial surgery.On (b)(6) 2024 a revision surgery was completed for additional decompression.At this time the surgeon found a few of the locking caps were loose and chose to replace all of the locking caps with new ones.No images were available for evaluation.The locking caps were returned and 6 of the 10 locking caps exhibit wear patterns that are consistent with being properly tightened.The other 4 show slight signs of the same wear pattern, however, it is much less apparent.The torque limiting handle used in the surgery was not returned for evaluation.Although 10 caps were returned, no identification was provided that indicated their positioning, therefore, no correlation could be made to associate any individual cap to the issue.Because the surgical and post operative conditions cannot be replicated, images were not provided, and all of the implants and instruments that could create the issue were not returned for evaluation, no determination could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace creo threaded locking caps that were found loose post operatively.This event occurred in japan.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19014539
Report Number3004142400-2024-00060
Device Sequence Number14405257
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Device Lot NumberBAB913DD/BAX747KD/BAY067JD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian